Akut iridocyclitis med feber og leverpåvirkning ved kinidinbehandling

Abstract

Acute iridocyclitis is a rare hypersensitive reaction to quinidine treatment. The third case in the literature is reported here. A woman aged 80 years developed pyrexia, anorexia, nausea, skin rash and hepatic dysfunction after treatment with quinidine for two weeks. Four weeks later, while still receiving quinidine, she developed acute iridocyclitis. Quinidine treatment was withdrawn, the eye symptoms were treated and the patient recovered rapidly without complications. This case report draws attention to quinidine as a possible cause of iridocyclitis of unknown origin.

Bidragets oversatte titelAcute iridocyclitis with fever and liver involvement during quinidine therapy
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind153
Udgave nummer34
Sider (fra-til)2362-3
Antal sider2
ISSN0041-5782
StatusUdgivet - 19 aug. 1991
Udgivet eksterntJa

Emneord

  • Acute Disease
  • Aged
  • Female
  • Fever/chemically induced
  • Humans
  • Iridocyclitis/chemically induced
  • Liver/drug effects
  • Quinidine/adverse effects

Fingeraftryk

Dyk ned i forskningsemnerne om 'Akut iridocyclitis med feber og leverpåvirkning ved kinidinbehandling'. Sammen danner de et unikt fingeraftryk.

Citationsformater